Ask an expert
Question

23 Apr

Endometriosis
hi there i have recently been diagnosed with endometriosis ans was put on Zoladex after a long list medications that did not work. my last injection was in January 2021 and i have now begun to bleed and im not sure if its my normal period or if the cyst i had burst. it is very brown in colour. please help not sure wat to do.
Answer
Expert
GynaeDoc
GynaeDoc

03 May

Bleeding can occur with Zoladex and this is usually due to oestogen withdrawal. It usually occurs in the first month of use. If you are on a 12 weekly program, then this is probably the end of your cycle and this may be your period returning. As you have tried various treatments for endometriosis, I would suggest that you contact your doctor. I don't know whether your treatment plan is to continue with the Zoladex and for how long.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20297 votes
Vote